# SDR P5CA2021041600093

- Difficulty date: April 15, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,470 hours, 5,031 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil Pressure Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG OIL PRESS LIGHT INOP.  PER MEL 79-33-01-01& TRANSFER TO DMI 145381.   INSTALLED 3EA CONTACT PIN ON WIRES AND CONNECTED 3EA CONTACT PINS ON RIGHT ENGINE OIL PRESSURE SWITCH AND THEN CHECKED OK AS PER SWPM 20-84-15 & AMM 33-13-00/501.
